VOL. 18 · NO. 1 | January, 1966
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 18 (1), (January, 1966)
No abstract available
Articles
Kazuhiko AOMOTO
J. Math. Soc. Japan 18 (1), 1-44, (January, 1966) DOI: 10.2969/jmsj/01810001
KEYWORDS: 22.50, 32.32
No abstract available
Takashi KARUBE
J. Math. Soc. Japan 18 (1), 45-50, (January, 1966) DOI: 10.2969/jmsj/01810045
KEYWORDS: 22.50, 22.40
No abstract available
Hirotaka FUJIMOTO
J. Math. Soc. Japan 18 (1), 51-85, (January, 1966) DOI: 10.2969/jmsj/01810051
KEYWORDS: 32.60, 32.32
No abstract available
Kenkichi IWASAWA, Charles C. SIMS
J. Math. Soc. Japan 18 (1), 86-96, (January, 1966) DOI: 10.2969/jmsj/01810086
KEYWORDS: 10.66
No abstract available
Hideki OMORI
J. Math. Soc. Japan 18 (1), 97-117, (January, 1966) DOI: 10.2969/jmsj/01810097
KEYWORDS: 22.50
No abstract available
Back to Top